# SDR JJBA2010520992

- Difficulty date: June 30, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 25,594 hours, 36,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Check Valve
- Condition: Not Seated
- Location: Airstair Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPT STATED THAT 8730 WAS AT FL 185 AND INSTRUCTED BY ATC TO DESCEND TO FL 140.  AT THIS TIME THE CREW HEARD A LOUD BANG AND THEN NOTICED THE CABIN CLIMB RATE MOVING UP TO MAX.  CAPT HAD REQUESTED FL100 W/ATC AND ATC INFORMED 8730 TO MAINTAIN 8730 TO MAINTAIN FL 140.  CAPT AT THIS TIME DECLARED AN EMERGENCY W/ATC AND DESCENDED TO 100.  F/A BRIEFED THE CAPT ABOUT A 1.5 INCH GAP AT THE TOP OF THE CABIN DOOR.  8730 LANDED AT CLE WITHOUT FURTHER INCIDENT AND BLOCKED INTO GATE AT 1518 HRS.  MAINTENANCE FOUND CHECK VALVE FOR AIRSTAIR DOOR UNSEATED.  MAINTENANCE RE-SEATED CHECK VALVE AT AIRSTAIR DOOR RESERVOIR.  GROUND RAN AIRCRAFT PRESSURIZATION SYSTEM.  OPS CHECK SATISFACTORY.
